Home An expansion of Boolean function into a sum of products of subfunctions
Article
Licensed
Unlicensed Requires Authentication

An expansion of Boolean function into a sum of products of subfunctions

  • S. F. VINOKUROV and N. A. PERYAZEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 3 Issue 5

Published Online: 2009-10-09
Published in Print: 1993

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1993.3.5.531/pdf?lang=en
Scroll to top button